# SDR MWEA010633

- Difficulty date: April 24, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- Aircraft time: 39,842 hours, 30,222 cycles
- System (JASC): 5240 · Service Doors
- Part: Hinge
- Part number: 4917889501
- Condition: Worn
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD DOOR UPPER HINGE LOBES ARE WORN.  REMOVED AND REPLACED UPPER HINGE LINK.
